# SDR GUUA93352080210A

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,816 hours, 36,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT AFT EMERGENCY EXIT HARD TO OPEN.  LUBRICATED RT AFT EMERGENCY EXIT DOOR LATCH MECHANISM.  OPS CHECK GOOD.
